# SDR SWAA2022031885778

- Difficulty date: August 29, 2019
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 69,438 hours, 40,852 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Out Of Tolerance
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SI# I12107;1016 BULKHEAD; STEP 29D; 9L HOLE AT STR-3L IS OUT OF TOLERANCE; HOLE MEASURES .390; TOLERANCE IS .3745-.3755 INCHES. / ACCOMPLISHED S.W EA 1-753-35539 REV IR FOR 9L HOLE AT 1016 BULKHEAD STR .3L
